Couldn't find what you looking for?

TRY OUR SEARCH!

Why don't you try natural therapies? Usually, when your hair falls out, it's because of the Thyroid. Have you done any research on Armour Thyroid? After 3 months on it, I no longer have hot flashes and my hair doesn't fall out.

There is also Estriol and Progesterone creams. Suzanne Somers, Lorna Vanderhaeghe and Dr. Jonathan V. Wright have some great material on HRT.
Reply

Loading...

I am 66 and have been using the estrogen patch since 1988 when I had a total hyster.  I am down to the lowest dose of .025 because trying to wean myself off due to recent discoveries of increase chance of heart attack, blood clots, stroke, etc.  Of course, the pill is not as safe as the patch.  I worry over skin going to pot, dryness, hot flashes.  I work for a cardiac clinic so hear the learn the latest studies on HRT and cardiac issues.  Will have to see how it goes with the weaning process.  Good luck to all you ladies.

Reply

Loading...

a yr ago was the last time I was to get my esterderm patch and since then my health has gone to the birds.  Finding a replacement has been a nightmare.  Finally esterdiol helps a little.  I had been on esterderm since my total hyst ain't 1983 at age 26 and always on my esterderm.  Now I have so many issues.  My hair loss is the worse.  I read these post and I now know I am not the only one Going through this change.  I was so active and happy.  Now if its not my headaches it's my bone pain or dryness.  I am so lucky to have a husband that is so understanding as I look for a replacement.

 

Reply

Loading...

 

MY DOCTOR PUT ME ON THE ESTROGEN PATCH AND I AM LOVING IT. SHE HAS PUT ME ON THE LOWEST DOSAGE AND MY LIFE HAS NEVER BEEN BETTER. I WAS HAVING VERY BAD HOT FLASHES AND MY LIFE WAS MISERABLE, EVERY WHERE I WENT I WAS UNCOMFORTABLE. SHE PUT ME ON A SHORT TERM FOR 1 YEAR. IF YOU DECIDE TO GO ON THE PATCH, MAKE SURE YOUR DOCTOR LET YOU KNOW THE RISKS AND GET EVALUATED AT LEAST EVERY 3 MONTHS. SINCE I HAVE BEEN ON THE PATCH, I AM LIVING LIFE TO THE FULLEST. I PRAY THAT YOU CAN FIND COMFORT, BECAUSE IT IS NOTHING GOOD TO BE MISERABLE. GOD BLESS YOU!! PLEASE REPLY TO ME

 ***Post is edited by moderator *** Private e-mails not allowed***Please read our Terms of Use

, WOULD LOVE TO HEAR FROM YOU AND ANSWER ANY QUESTIONS THAT YOU MAY WANT TO ASK ME, WE ARE IN THIS TOGETHER.

Reply

Loading...

I ended up with multiple blood clots in both lungs after using this patch. I recommend that you discuss the risk factors very carefully with your doctor. No one warned me about this product and I am lucky to be alive! - CJ

Reply

Loading...


Thanks for the info...which brand were you using? I just had my prescription renewed and noticed the brand was changed without consulting me (mail order). Since the Novartis brand is not available anymore, I have been on 4 different brands and NONE of them have been as good or trouble free as the original one I used for 2 decades without side effects. Hope your health is on a better track now.
Donna
Reply

Loading...


What Patch are you using, pleases give me details....I have been using Estraderm TTS 25 for over 20 years ....it Has been discontinued....now desperately seeking the best substitute......WOULD BE INTERESTED IN HEARING FROM OTHERS..Thanks

Reply

Loading...


Cornelia, I used estraderm patches for 38yrs and stopped 3yrs. ago when I was diagnosed with kidney cancer. I can't use the estrodole because of the delivery system(allergic to that system) I'm having hot flashes 24hrs a day, I wish the company would make the estraderm patches again, I need relief from HOT FLASHES. The estraderm patches were GREAT.
Reply

Loading...

Hello my name is dulcia I live in Jamaica. Up until 5 years ago you could get estroderm in Jamaica and now
you cannot get it I am going to Florida as they have something similar there. Why you can tolerate this better
than a tablet you take orally is that the chemicals in the patch do not go through the main organs of your body.
Bio Identical Hormones is the way forward for you if you can find anyone that does this.

good luck Dulcia
Reply

Loading...


Hi, yes I used Estraderm patches over a period of ten years had a rest for a few years and am now back to using them again. I have pilled on weight and am researching whether it could be a side effect. Having said that I found that using them the first time around was definately beneficial. i.e. my symptoms of the menopause disappeared.
Reply

Loading...


Lizzy...please let me know what you find out about the weight gain. Each time my provider changes brands (discontinued brands, less expensive etc.) I pack on more weight. I exercise 5 days a week for 1 1/2 hour per session and not only am not losing weight but actually gaining a lb. every week or two. At this rate I will pack on between 30 to 40 lbs this year. Wow! I need help. I also notice physical changes i.e. tenderness to breasts or swelling each time I am changed. Not sure why the same medication dose would vary so much from brand to brand. BRING BACK THE NOVARTIS BRAND PLEASE. Donna

Reply

Loading...


I've was also on Estraderm TTs for 10 years felt and looked great. Then they stopped making them for the last 12 month's i've been going slowly mad hot flushes, no sleep, skin dry and hair falling out.
Mood swings very very bad.

Seems to be so many people with problems.
Cant we start a petition to get some help from the company who stopped making them
with no thought for all of us.
Please start making them or something similar again

Ann
Reply

Loading...


Ann, I'm on board with you about the company Novartis not giving any thought to our situation. I have contacted them and can not get a straight answer as to why they chose to discontinue their Estraderm Patches. My guess would be possible law suits pertaining to cancer cases. I do not see how going through the different brands and finding nothing that compares to their brand is in our best interest. Please stay on top of it and if enough people contact them they may own up to their decision. If they know something pertaining to our safety/health, they owe it to us to share. Donna C

Reply

Loading...


I found a phone number for Novaritis, it's a Quebec no. 1-514-631-6775. Maybe if enough women call and ask them to put it back on the market, they may(?) feel it's worth it. My pharmacist said they stopped with the 50's because it was too expensive to make and they felt no one would want to pay the price.
Reply

Loading...


Gina thankyou for providing the phone number for Novartis. I just called and did not get to speak to a person but I did leave a detailed message about the Estraderm patches. Hopefully someone will respond to our questions. Great Idea to post the phone number so that others can inquires as well. Donna C

Reply

Loading...